# SDR SWIA201232567

- Difficulty date: December 28, 2012
- Submitted: January 18, 2013
- Operation: Air carrier
- Aircraft: N427SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7497
- Aircraft time: 29,411 hours, 23,517 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK NOTED AND MARKED ON FS 621 AFT PRESSURE BULKHEAD WEB FWD FACE AT LBL 27.50 WL 131.0 ABOVE AFT CARGO DOOR AFT TRACK.  (C-CHECK)  INSTALLED FABRICATED REPAIR PARTS ON FS 621 BULKHEAD IAW REO.
